# SDR DALA2022010300009

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 51,861 hours, 36,307 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NRC 276 "WEAR MARKS ON OUTSIDE OF MATING SURFACE TO SLANT PANEL". SMOOTHED 3EA AREAS AND LOWEST READING WAS .092. ORIG MATL THICKNESS IS .125. REMOVED INBOARD SLANT PANEL BRACKET FOR FOM. ROUTED TO SHOP. COMPLIED WITH PRI 596194 -14 REV 0, REV,1, REV 2, REV 3, REV 4, REV 5, REV 6, AND FINAL ERA 596194-14 REV 0. ASSOCIATED ER/A 14-596194 ADDED FOR AC 9547. (LP #2070858)
